Vol. 5, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
On line bundles in derived algebraic geometry

Toni Annala

Vol. 5 (2020), No. 2, 317–325
Abstract

We give the first example of a derived scheme X and a line bundle on the truncation tX so that does not extend to the original derived scheme X. In other words the pullback map Pic(X) Pic(tX), and hence also the pullback map K0(X) K0(tX), is not surjective. The derived schemes we construct have the further property that while their truncations are projective hypersurfaces, they fail to have any nontrivial line bundles, and therefore they are not quasiprojective.

Keywords
derived algebraic geometry, deformation theory, Picard group
Mathematical Subject Classification 2010
Primary: 14F05
Milestones
Received: 26 April 2019
Revised: 15 October 2019
Accepted: 5 November 2019
Published: 20 June 2020
Authors
Toni Annala
Department of Mathematics
University of British Columbia
Vancouver, BC
Canada